MAUDE Adverse Event Report: BECKMAN COULTER AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER AU480 CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU481-10, WIN7, CHEMISTRY ANALYZER AU480
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A beckman coulter field service engineer (fse) was dispatched and evaluated the device.The field service engineer (fse) replaced the sample probe inner wash valve to resolve the issue.Beckman coulter internal identifier is (b)(4).
 
Event or Problem Description
The customer reported erratic patient results generated for multiple analytes which included ualb (urine albumin), alp (alkaline phosphatase), cala (calcium), cre (creatinine), ggt (gamma-glutamyl transferase), gluc (glucose), tp (total protein), urea, d-dim (d- dimer), ua (uric acid) and observed sample probe diluting samples on system au480 clinical chemistry analyzer.The erroneous patient results were not reported out of laboratory.There was no change in patient treatment in association with this event.Quality control was within the laboratory¿s established ranges prior to event.
 
Additional Manufacturer Narrative
H10: upon further review of the risk assessment for creatinine, this event is not reportable.H10: upon further review of the risk assessment for creatinine, this event is not reportable.

Brand Name
AU480 CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
MDR Report Key11638336
Report Number9612296-2021-00118
Device Sequence Number14366808
Product Code JJE
UDI-Device Identifier14987666542965
UDI-Public(01)14987666542965(11)170301
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981743
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU481-10, WIN7, CHEMISTRY ANALYZER AU480
Device Catalogue NumberB96692
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/28/2021
Supplement Date Received by Manufacturer03/28/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1